Toggle Main Menu Toggle Search

Open Access padlockePrints

The Newcastle University research output collection, currently available on ePrints, will shortly be moving to a new open repository platform, Figshare. To prepare for the data migration we have paused adding new content to ePrints, and will resume once the new repository is launched. During this time you will continue to have access to ePrints (but no new content will appear). We will share updates here when available.

Moment closure approximations for stochastic kinetic models with rational rate laws

Lookup NU author(s): Dr Colin GillespieORCiD, Professor Darren Wilkinson

Downloads

Full text for this publication is not currently held within this repository. Alternative links are provided below where available.


Publication metadata

Author(s): Milner P, Gillespie CS, Wilkinson DJ

Publication type: Article

Publication status: Published

Journal: Mathematical Biosciences

Year: 2011

Volume: 231

Issue: 2

Pages: 99-104

Print publication date: 19/02/2011

ISSN (print): 0025-5564

ISSN (electronic): 1879-3134

Publisher: Elsevier Inc.

URL: http://dx.doi.org/10.1016/j.mbs.2011.02.006

DOI: 10.1016/j.mbs.2011.02.006


Altmetrics

Altmetrics provided by Altmetric


Share